# SDR HALA2020111203705

- Difficulty date: October 31, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 26,029 hours, 4,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FOUND SEAT TRACK AT Y-2462 FR 33 EXFOLIATED BEYOND SRM LIMITS.  CORRECTIVE ACTION: SEAT TRACK AT Y-2462 FR 33 REPLACED, IAW SRM 51-72.
